MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.

KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.
Model Number 26053CB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information received, during the resection, the loop of the resectoscope broke, and a small fragment of the ceramic from the inner sheath also fractured.The ceramic fragment was not found in the cavity, the suction, or the clots.It is likely that it was expelled and not recovered due to its small size, but this cannot be confirmed with certainty.Since the broken part could not be found and potential x ray is required, this case is reportable.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Common Device Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22309456
Report Number2020550-2025-01024
Device Sequence Number20814448
Product Code HIH
UDI-Device Identifier04048551410479
UDI-Public04048551410479
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
Report Date (Section F) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26053CB
Device Catalogue Number26053CB
Device Lot NumberOK04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/28/2025
Event Location Hospital
Date Report to Manufacturer06/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown